Facebook Pixel
EmpowHER Guest

I am taking a Lamosil generic drug. I have a prescription for 1 yr. I've been told it can cause liver damage. 1) Is there a maximum length it should be taken? 2) How often should I be checked to see if it is causing damage to the liver?

By Anonymous October 9, 2011 - 9:57am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,
If your doctor has prescribed this medication, I would follow his/her directions. If you have concern, you can get a second opinion.

If you are concerned about liver issues, there are some warning signs you can watch for to include: (eg, dark urine; loss of appetite; pale stools; stomach pain; unexplained, persistent nausea; unusual tiredness; vomiting; yellowing of the skin or eyes).

In addition, you may find more information about any prescribed medications on drugs.com and you can find more about Lamisil here http://www.drugs.com/cdi/lamisil.html.

I hope this helps.

October 9, 2011 - 10:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Nail Fungus

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!